Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Corrections to my paper: The analogy between multiply-connected slices and slabs


Author: Raymond D. Mindlin
Journal: Quart. Appl. Math. 5 (1947), 238-238
DOI: https://doi.org/10.1090/qam/99992
MathSciNet review: QAM99992
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/qam/99992
Article copyright: © Copyright 1947 American Mathematical Society

American Mathematical Society